04-11-2004, 07:51 AM #1
use of TARAXATONE with AEs during cycle?
Im getting real puffy - holding water. Just started taking Nolva but after 3 days of Nolva im still bloated.
Can I use some TARAXATONE to shed that water whle the Nolva catches up ? Or are there probs with this combo on cycle ?
and Happy Easter all!
04-11-2004, 09:36 AM #2Respected Member
- Join Date
- Nov 2001
- The Rink!!
You won't have any problems using both nolvadex and taraxatone at the same time. However as soon as you stop using taraxatone you are going to gain all your water back. So if you are not using it to get ride of that last little bit of subQ water I don't believe it is worth it in your case.
What does your cycle look like? What dosage of nolvadex are you taking? How much sodium are you taking in a day?
04-11-2004, 03:08 PM #3
04-11-2004, 03:11 PM #4Originally Posted by UrbanDawg
04-11-2004, 09:35 PM #5
Is That Stuff Bad For You..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)